On the growth of meromorphic solutions of the differential equation ($y$′)^{$m$}=$R(z, y$)

Steven B. Bank University of Illinois, Urbana, Ill., USA Robert P. Kaufman University of Illinois, Urbana, Ill., USA

TBD mathscidoc:1701.331566

Acta Mathematica, 144, (1), 223-248, 1979.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 109 downloads ] [ 0 comments ]
@inproceedings{steven1979on,
  title={On the growth of meromorphic solutions of the differential equation ($y$′)^{$m$}=$R(z, y$)},
  author={Steven B. Bank, and Robert P. Kaufman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251514201275},
  booktitle={Acta Mathematica},
  volume={144},
  number={1},
  pages={223-248},
  year={1979},
}
Steven B. Bank, and Robert P. Kaufman. On the growth of meromorphic solutions of the differential equation ($y$′)^{$m$}=$R(z, y$). 1979. Vol. 144. In Acta Mathematica. pp.223-248. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251514201275.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved